# SDR CA070514040

- Difficulty date: March 31, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EMITTED A LOUD NOISE AND HIGH VIBRATIONS AND SHUTDOWN.  SUBSEQUENT INSPECTION REVEALED A FRACTURED LOW PRESSURE COMPRESSOR FAN BLADE, DAMAGE TO THE ENGINE NACELLE INLET, MISSING ENGINES COWLS AND ASSOCIATED AIRFRAME IMPACT DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514040)
